# SDR AALA950166

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: CBB1683A
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING SHOP VISIT, FOUND GIRT COMING UNPLUGGED AT MATING SURFACE, ALSO HAD RUNWAY SEAM SEPARATION ON EMERGENCY EVACUATION SLIDE.  ROUTED FOR REPAIR.  (W)
